A Laplace decomposition algorithm applied to a class of nonlinear differential equations
Suheil A. Khuri
Journal of Applied Mathematics, 2001, vol. 1, issue 4, 141-155
Abstract:
In this paper, a numerical Laplace transform algorithm which is based on the decomposition method is introduced for the approximate solution of a class of nonlinear differential equations. The technique is described and illustrated with some numerical examples. The results assert that this scheme is rapidly convergent and quite accurate by which it approximates the solution using only few terms of its iterative scheme.
Date: 2001
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1155/S1110757X01000183
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:1:y:2001:i:4:p:141-155
Access Statistics for this article
More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().